Hi I was just prescribed 25 Mgs of seraquel to start in addition to a dose raise on my paxil now at 30 Mgs. Just wondering about your experience with serQuel was it helpful for racing thoughts or anything else besides sleep thx
I took it for about a month or less and I demanded they take me off of it because it made me worse,the paranoid thoughts were rampant. I didn't want to leave my apartment they were so bad & the fatigue was pretty bad too, as far as any benefits I might have had I just couldn't see, but this was my experience everyone reacts differently to their meds . can also depend on what else you take as to what symptoms you might have. oh as far as sleep it's all I wanted to do. hope this gives perspective if nothing else. hope for the best!
I was on seroquel mainly took it at night for sleep for if I took it in day it would knock me out so I just started to take at night only... I actually only wanted it for at night anyway for that was the cause I believe of me not sleeping is the excessive racing thoughts when trying to sleep, although I have them in day to it bothers me much much more at night..I am no longer on it for I was on it for a while and had to come off of it for reasons I told doc..I am now on luvox and klonopin etc..and that seems to help me sleep and no need for seroquel..but it does work well if you have racing thoughts and can't sleep..
I am taking Seroquel 50mg for sleep. I find it good. I was taking 25mg for a while, but was having trouble sleeping so my dr said that I could take 50mg. Personally, I do think it helps with mood, although I have been told by a couple of mental health professionals that I met that it doesn't affect mood at low doses; just helps with sleep.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 5 Aug 2010 • 13 answers
Posted 1 Nov 2010 • 1 answer
Posted 30 Apr 2011 • 2 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers